MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 2108185000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a surgical procedure, the blade broke at the mount.It was also reported that the surgeon had to change the plan for the patient.No further information was provided.
 
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.Device not returned.
 
Event or Problem Description

Brand Name
2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8115588
Report Number0001811755-2018-02599
Device Sequence Number13832061
Product Code GFA
UDI-Device Identifier04546540042279
UDI-Public04546540042279
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Catalogue Number2108185000
Device Lot Number18154037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1